Submit a question to our community and get an answer from real people.
Submit

Help about tuberculosis ?

Hello,I have been affected by stomach tuberculosis (not lungs) about an year ago. As per doctors prescription, I used akt4 for 60 days and ethanbutal for 30 days. But I got reaction, i.e, I can't tolerate it, I got jaundice and so I stopped the medicine. Then, I started using collidal siver solution named Nanosil. It helped me a lot but I am not fully cured. Should I use the allopathic medicine again ? Will the reaction occur again if I use? Please help me. Thanks a lot in advance.

Report as

Basically, the best thing to do is to first consult with a doctor who will examine you and offer more professional advice. Mycobacterium tuberculosis is the bacterium which causes gastrointestinal or also stomach TB.

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...

the second one sounds like it really helped you better then the first if the first one did help then i wouldnt try it again

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...

Best of luck ! Yull qet better :)

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...
Do you have an answer?
Answer this question...
Did you mean?
Login or Join the Community to answer
Popular Searches